Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contact homology and virtual fundamental cycles
HTML articles powered by AMS MathViewer

by John Pardon HTML | PDF
J. Amer. Math. Soc. 32 (2019), 825-919 Request permission

Abstract:

We give a construction of contact homology in the sense of Eliashberg–Givental–Hofer. Specifically, we construct coherent virtual fundamental cycles on the relevant compactified moduli spaces of pseudo-holomorphic curves.
References
Similar Articles
Additional Information
  • John Pardon
  • Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
  • MR Author ID: 857067
  • Received by editor(s): October 29, 2015
  • Received by editor(s) in revised form: October 26, 2017, January 21, 2019, and February 4, 2019
  • Published electronically: April 18, 2019
  • Additional Notes: This research was partially conducted during the period the author served as a Clay Research Fellow. The author was also partially supported by a National Science Foundation Graduate Research Fellowship under grant number DGE–1147470.
  • © Copyright 2019 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 32 (2019), 825-919
  • MSC (2010): Primary 53D35, 53D40, 57R17, 53D42
  • DOI: https://doi.org/10.1090/jams/924
  • MathSciNet review: 3981989